# SDR 2006FA0000460

- Difficulty date: April 13, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N5335G
- Make and model: Cessna 172R
- Aircraft serial: 17281158
- Engine: Lyc IO360L2A
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Part number: S38521
- Condition: Fluctuates
- Location: Lt Fuel Tank
- Part time: 50 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PART HAS A DEAD SPOT IN ITS TRAVEL CAUSING FUEL GAUGE TO FLUCTUATE RAPIDLY BETWEEN FULL AND EMPTY ALSO CAUSES LOW FUEL WARNING LIGHT TO FLASH CONTINUOUSLY.  (K)
